# SDR ASMF200502010

- Difficulty date: February 14, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 26,917 hours, 24,379 cycles
- Engine: Pwa PW2037
- Engine time: 30,300 hours, 11,949 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

DURING ENGINES STARTING, RT ENGINE DID NOT STABILIZED AND WAS SHUTDOWN.  OIL QTY CHECKED & REFILLED TO THE CORRECT LEVEL.  RT ENGINE RESTARTED & ACFT DISPATCHED BUT IT RETURNED TO PLATFORM DUE TO  DURING TAXING OIL TEMP INDICATION 177 DEGREES.  ACFT SENT TO HANGAR & IT WAS INSPECTED FOR LEAKS.  FIM 79-34-00 PROCEDURE WAS PERFORMED DETECTING OIL OVERFILLED OF 10 QTS, THE EXCEEDING OIL WAS DRAINED.  THE OIL PRESS 11 TEST WAS PERFORMED, BEING IN GRAPHICS IAW MM 71-00-00.  DURING OVERNIGHT SERVICE OIL FILTER WAS REPLACED IAW MM 79-21-16, THE CHIP DETECTORS WERE CHECKED IAW MM 79-21-10, ALL CORRECT.  THE 8 AND 11 TEST FIM FOR HIGH TEMPERATURE AND OIL PRESS WERE PERFORMED IAW MM, TESTED CORRECT.
